# SDR CA991231001

- Difficulty date: November 2, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2420 · AC Generation System
- Part: Ram Air Turb
- Part number: N7118051
- Condition: Failed
- Location: Aux Power
- Part time: 7 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRODUCTION FLT. ADG WOULD NOT DEPLOY IN FLIGHT. BLADES WERE FOUND STUCK BETWEEN THE FUSELAGE AND ADG DOOR. NOT PROPERLY STOWED.
